Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 2, 2012, 7:33 PM CDT for 5 counties in Wisconsin. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2012, 7:33 PM CDT (00:33 UTC)
- Expired
- Jul 2, 2012, 8:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Marinette County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 126 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:00 PM CDT | TSTM WND DMG | 10 S Laona, WI | TREES DOWN ON HWY 52/CTY RD W INTERSECTION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3426 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
866
WUUS53 KGRB 030033
SVRGRB
WIC037-041-067-075-083-030130-
/O.NEW.KGRB.SV.W.0061.120703T0033Z-120703T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
733 PM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEAST WISCONSIN...
SOUTHEASTERN FOREST COUNTY IN NORTHEAST WISCONSIN...
EAST CENTRAL LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
NORTHWESTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...
NORTHWESTERN OCONTO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 830 PM CDT
* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF TIPLER TO
10 MILES NORTHWEST OF GOODMAN TO CARTER TO WHITE LAKE...AND MOVING
EAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CARTER AROUND 740 PM CDT.
GOODMAN AROUND 810 PM CDT.
MOUNTAIN AROUND 825 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FENCE...ARMSTRONG CREEK...TOWNSEND AND LAKEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4593 8825 4570 8818 4543 8833 4512 8847
4513 8891 4546 8877 4574 8867 4595 8865
TIME...MOT...LOC 0032Z 275DEG 13KT 4585 8853 4571 8849
4545 8864 4520 8874
WIND...HAIL 60MPH 1.00IN
$$
KALLAS3 follow-up statements
795
WWUS53 KGRB 030051
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
751 PM CDT MON JUL 2 2012
WIC037-041-067-075-083-030130-
/O.CON.KGRB.SV.W.0061.000000T0000Z-120703T0130Z/
FLORENCE WI-FOREST WI-LANGLADE WI-MARINETTE WI-OCONTO WI-
751 PM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
OCONTO...NORTHWESTERN MARINETTE...EASTERN
LANGLADE...SOUTHEASTERN FOREST AND FLORENCE COUNTIES UNTIL 830 PM
CDT...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF TIPLER TO 11
MILES WEST OF GOODMAN TO 11 MILES NORTH OF CARTER TO CARTER TO WHITE
LAKE...MOVING EAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNTAIN AROUND 825 PM CDT.
GOODMAN AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE FENCE...
LAKEWOOD AND ARMSTRONG CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4546 8872 4574 8866 4595 8862 4593 8825
4570 8818 4543 8833 4512 8847 4513 8875
TIME...MOT...LOC 0050Z 275DEG 13KT 4589 8846 4568 8855
4554 8853 4536 8858 4512 8867
WIND...HAIL 60MPH 1.00IN
$$
KALLAS281
WWUS53 KGRB 030113
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
813 PM CDT MON JUL 2 2012
WIC037-041-067-075-083-030130-
/O.CON.KGRB.SV.W.0061.000000T0000Z-120703T0130Z/
FLORENCE WI-FOREST WI-LANGLADE WI-MARINETTE WI-OCONTO WI-
813 PM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
OCONTO...NORTHWESTERN MARINETTE...EAST CENTRAL
LANGLADE...SOUTHEASTERN FOREST AND FLORENCE COUNTIES UNTIL 830 PM
CDT...
AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH AND VERY HEAVY RAINFALL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF FLORENCE TO 6 MILES NORTHWEST OF GOODMAN TO 8 MILES
SOUTHWEST OF GOODMAN TO 8 MILES EAST OF CARTER TO 6 MILES SOUTHWEST
OF MOUNTAIN...MOVING EAST AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNTAIN AROUND 820 PM CDT.
GOODMAN AROUND 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4546 8872 4574 8866 4595 8862 4593 8825
4570 8818 4543 8833 4512 8847 4513 8875
TIME...MOT...LOC 0112Z 275DEG 13KT 4588 8835 4567 8844
4553 8842 4535 8847 4511 8856
WIND...HAIL 60MPH 1.00IN
$$
KALLAS370
WWUS53 KGRB 030126
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CDT MON JUL 2 2012
WIC037-041-067-075-083-030136-
/O.EXP.KGRB.SV.W.0061.000000T0000Z-120703T0130Z/
FLORENCE WI-FOREST WI-LANGLADE WI-MARINETTE WI-OCONTO WI-
826 PM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN
OCONTO...NORTHWESTERN MARINETTE...EAST CENTRAL
LANGLADE...SOUTHEASTERN FOREST AND FLORENCE COUNTIES WILL EXPIRE AT
830 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
LAT...LON 4546 8872 4574 8866 4595 8862 4593 8825
4570 8818 4543 8833 4512 8847 4513 8875
TIME...MOT...LOC 0126Z 275DEG 13KT 4588 8828 4567 8837
4553 8835 4535 8840 4511 8849
$$
KALLASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:23 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 2, 5:23 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 523 PM CDT MON JUL 2 2012 .UPDATE... ISOLATED SEVERE WITH MAINLY HAIL FIRED UP ALONG A BOUNDARY FROM NEW LONDON TO SHAWANO. ANTICIPATE MORE STORMS WILL FIRE UP IN THIS SAME VICINITY THE NEXT HOUR OR TWO. AS THESE STORMS TRACK FURTHER EAST...RADAR IS SHOWING A DECREASING TREND. TDH && .PREV DISCUSSION...ISSUED AT 400 PM CDT MON JUL 2 2012... SHORT TERM...TONIGHT AND TUESDAY. COMBINATION OF WARM FROM LIFTING NORTH ACROSS CENTRAL WISCONSIN...INCREASING INSTABLITY AND WEAK UPPER-LEVEL DISTURBANCES MOVING ACROSS THE STATE FROM MINNESOTA HAVE COMBINED TO GENERATE A FEW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE AFTERNOON. SHORT-TERM MODELS HAVE STRUGGLED WITH TIMING AND LOCATION OF SCATTERED CONVECTION LATE THIS AFTERNOON AND INTO THE EVENING. FEEL BEST CHANCE FOR SCATTERED ACTIVITY FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL BE ALONG WARM FRONT CURRENTLY LIFTING NORTHEAST ACROSS CENTRAL WISCONSIN TO THE FOX VALLEY. RADAR IMAGERY INDICATES A FEW SCATTERED SHOWERS AND THUNDERSTORMS STILL TRYING TO INITIATE NEAR THE WARM FRONT OVER PARTS OF WAUSHARA NORTH TO SOUTHERN SHAWANO COUNTIES. HRRR HAS ALSO HINTED AT SCATTERED ACTIVITY FORMING IN THIS AREA AS WELL AS FURTHER NORTH INTO CENTRAL WISCONSIN FROM WAUSAU NORTH TO RHINELANDER. FEEL THIS ACTIVITY WILL INCREASE IN AREA COVERAGE SOMEWHAT...THEN DIMINSH AFTER SUNSET. BIG QUESTION WILL BE WHAT HAPPENS AFTER MIDNIGHT AS MODELS OFFER VARIOUS SOLUTIONS FOR POTENTIAL FOR MCS INITIATION OVER THE EASTERN DAKOTAS LATER TONIGHT AND SUBSEQUENT FORWARD PROPAGATION THEREAFTER. ACTIVTY IN THAT AREA THIS AFTERNOON HAS BEEN STRUGGLING...BUT SUSPECT AS LLJ STRENGTHENS AHEAD OF UPSTREAM SHORTWAVE ...ACTIVITY SHOULD GET ORGANIZED THIS EVENING. BEST GUESS IS THAT ANY MCS THAT CAN GET ORGANIZED WILL LIKELY HEAD ESE ACROSS NORTHERN WISCONSIN AFTER MIDNIGHT...THEN PERHAPS TURN MORE SOUTHEAST INTO THE FOX VALLEY BY AROUND 12Z TUESDAY. HAVE HIGHEST POPS OVERNIGHT ACROSS THE NORTH AND TAPPERED TO SLIGHT CHANCES ACROSS THE SOUTHEAST PORTION OF THE FORECAST AREA. MAINTAINED CHANCE POPS FOR MAINLY THE NORTHEAST THIRD OF THE FORECAST AREA EARLY TUESDAY AS UPPER-LEVEL DISTURBANCE AND MCS ACTIVITY SWINGS EAST OF THE AREA. AS PARTS OF THE SOUTHERN FORECAST AREA HAVE ALREADY MET HEAT ADVISORY CRITERIA...IN COORDINATIN WITH SURROUNDING OFFICES OPTED TO START EXTENDED HEAT ADVISORY THIS AFTERNOON TO CONTINUE THROUGH MUCH OF THE WEEK. LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...TEMPERATURES AND ASSOCIATED HEAT ADVISORY HEADLINES...AND PCPN CHANCES...ARE THE MAIN FCST CONCERNS. AN EXTENDED PERIOD OF HOT TEMPERATURES SHOULD CONTINUE THROUGH FRIDAY...WITH HEAT INDICES REACHING THE 95-105 RANGE DURING THE AFTERNOONS. FOR PROLONGED EVENTS OF 4 DAYS OR LONGER...WE LOWER THE HEAT ADVISORY THRESHOLD TO 95+...WHICH MAKES THE ISSUANCE OF AN ADVISORY AN EASIER CALL. RIGHT NOW...THE HOTTEST DAY APPEARS TO BE THURSDAY...WITH ACTUAL TEMPERATURES EXPECTED TO REACH 95 TO 100 DEGREES OVER MUCH OF C/EC/NE WI. FORTUNATELY DAYTIME MIXING SHOULD CAUSE DEW POINTS TO DROP INTO THE LOWER TO MIDDLE 60S IN THE SANDY SOIL LOCATIONS...WHICH ARE TYPICALLY ARE WARMEST SPOTS. THIS SHOULD KEEP OUR HEAT INDICES MAINLY BELOW WARNING CRITERIA. THE HEAT ADVISORY WILL CONTINUE THROUGH FRIDAY EVENING...AND GENERALLY COVER AREAS SOUTH OF A LINE FROM WAUSAU TO SHAWANO TO GREEN BAY...EXCLUDING THE LAKESHORE COUNTIES. THE PASSAGE OF A COLD FRONT WILL BRING A REPRIEVE FROM THE HOT TEMPERATURES OVER THE WEEKEND. OUR BEST PCPN CHANCES SHOULD BE ASSOCIATED WITH A COUPLE DIFFERENT COLD FRONTAL PASSAGES...TUESDAY NIGHT AND FRIDAY/FRIDAY NIGHT. CONVERGENCE ALONG THE BOUNDARY ON TUESDAY IS EXPECTED TO BE SHALLOW AND WEAK...WITH LIGHT WESTERLY FLOW EXPECTED AT 925/850 MB. THERE WILL BE CONSIDERABLE INSTABILITY ALONG THE BOUNDARY... BUT GIVEN THE WEAK FORCING...THINK THAT OUR CURRENT 20-30 POPS WILL SUFFICE. EXPECT A LULL IN THE PCPN CHANCES FROM WEDS THROUGH THU NGT...AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION. CHANCE POPS SEEM WARRANTED WITH THE SECOND FROPA ON FRI/FRI NGT...WITH A RETURN TO DRIER CONDITIONS OVER THE WEEKEND. && .AVIATION...MAINLY VFR CONDITIONS THROUGH TUESDAY. SCATTERED THUNDERSTORMS POSSIBLE OVER PARTS OF THE FOX VALLEY AND CENTRAL WISCONSIN THIS EVENING...THEN AGAIN MAINLY ACROSS NORTHERN WISCONSIN AFTER MIDNIGHT TONIGHT WITH POSSIBLE ORGANIZED CONVECTIVE COMPLEX. ISOLATED TO SCATTERED MVFR CONDITIONS POSSIBLE MAINLY ACROSS THE NORTH WITH ANY MCS ACTIVITY...BUT GIVEN MODEL UNCERTAINLY ON TRACK OF THIS COMPLEX ONLY MENTIONED THUNDER IN RHI TAFS FOR NOW. && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR WIZ030-031-035>039-045- 048-049. &&
Hazardous weather outlook, Jul 2, 4:03 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 403 PM CDT MON JUL 2 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 403 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER THE FOX VALLEY...THEN LATER TONIGHT ACROSS NORTHERN WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH DAMAGING WINDS AND HEAVY RAINFALL FOR LATER TONIGHT....ESPECIALLY NORTH OF THE HIGHWAY 29. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY HOT AND HUMID CONDITIONS WILL COMBINE TO PRODUCE HEAT INDICES OF 95 TO 105 OVER MUCH OF CENTRAL...EAST CENTRAL AND NORTHEAST WISCONSIN FROM TUESDAY THROUGH FRIDAY. A HEAT ADVISORY HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF A LINE FROM WAUSAU TO SHAWANO TO GREEN BAY THROUGH FRIDAY EVENING. PERSONS WORKING OR PLAYING OUTDOORS SHOULD MAKE SURE THEY TAKE BREAKS IN THE SHADE AND HAVE PLENTY OF WATER. ORGANIZERS OF LARGE OUTDOOR ACTIVITIES FOR INDEPENDENCE DAY SHOULD HAVE ADEQUATE WATER AND SHADE FOR THE NUMBER OF PEOPLE THAT ARE EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT AS A WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO TUESDAY. LMZ521-522-541>543-032115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 403 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS COULD MOVE INTO THE AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT AS A WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS COULD BE SEVERE...WITH STRONG WINDS AND HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. INCREASING HUMIDITY MAY LEAD TO AREAS OF DENSE FOG OVER THE COLD NEARSHORE WATERS OF LAKE MICHIGAN DURING THE WORK WEEK. VERY WARM TEMPERATURES ARE EXPECTED THROUGH FRIDAY...WITH INLAND AREAS REACHING THE UPPER 80S AND LOWER 90S AT TIMES. THOSE WITH OUTDOOR PLANS AWAY FROM THE LAKESHORE SHOULD BE PREPARED FOR HOT AND HUMID CONDITIONS. EB/TSK
In the hours before
Local storm report, Jul 2, 6:48 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
648 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND GST 5 NE WINNECONNE 44.16N 88.64W
07/02/2012 E60 MPH WINNEBAGO WI TRAINED SPOTTER
&&
AKLocal storm report, Jul 2, 6:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
651 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST OSHKOSH 44.01N 88.55W
07/02/2012 E70 MPH WINNEBAGO WI TRAINED SPOTTER
GOLF-BALL SIZE HAIL ALSO OCCURRED.
&&
AKLocal storm report, Jul 2, 6:57 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
657 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG OSHKOSH 44.01N 88.55W
07/02/2012 WINNEBAGO WI TRAINED SPOTTER
LARGE TREE LIMBS DOWN ALONG 9TH STREET
0656 PM HAIL OSHKOSH 44.01N 88.55W
07/02/2012 E1.00 INCH WINNEBAGO WI TRAINED SPOTTER
NEAR HIGHWAY 21 WEST OF OSHKOSH
&&
THLocal storm report, Jul 2, 7:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 W OSHKOSH 44.01N 88.57W
07/02/2012 M1.50 INCH WINNEBAGO WI TRAINED SPOTTER
ONE AND A HALF INCH HAIL WITH POWER OUTAGES ON WEST SIDE
OF OSHKOSH.
0657 PM HEAVY RAIN 1 N OSHKOSH 44.02N 88.55W
07/02/2012 U0.00 INCH WINNEBAGO WI TRAINED SPOTTER
HEAVY RAIN WITH PONDING ON ROAD ON HWY 41 NEAR JACKSON
ST.
&&
ASHLEYWSpecial weather statement, Jul 2, 7:11 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 711 PM CDT MON JUL 2 2012 WIZ011-019-021-030115- FOREST-LANGLADE-NORTHERN OCONTO COUNTY- 711 PM CDT MON JUL 2 2012 ...STRONG THUNDERSTORMS MOVING THROUGH FOREST COUNTY... AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL FOREST COUNTY...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WABENO... BLACKWELL... CARTER... TOWNSEND... ARMSTRONG CREEK... LAKEWOOD... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KALLAS
Local storm report, Jul 2, 7:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
732 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL NEWALD 45.73N 88.69W
07/02/2012 E0.50 INCH FOREST WI BROADCAST MEDIA
REPORT COURTESY OF CHANNEL12 RHINELANDER
&&
THThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:01 PM CDT | Flash Flood Warning | GRB | Winnebago | 91 min |
| Jul 2, 7:18 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 27 min |
| Jul 2, 8:24 PM CDT | Flash Flood Warning | GRB | Forest, Langlade, Oconto | 8 hr |
| Jul 2, 11:09 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 66 min |
| Jul 3, 12:02 AM CDT | Severe Thunderstorm Warning | GRB | Forest | 31 min |
| Jul 3, 12:47 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Oconto | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.